# SDR UIEA201805290971

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,841 hours, 17,947 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  FWD EQUIPMENT COOLING EICAS,  QRH EQUIPMENT COOLING STBY.  ACCOMPLISHED AN ADJUSTMENT AND TEST OF THE EQUIPMENT COOLING SYSTEM IAW AMM 21-53-00.
